mental-health-icon
Burning sensation in stomach
I was suggested to take symbal 20mg by a psychiatrist to get rid out of anxiety and depression. I am feeling a burning sensation in my stomach now. Is it because of this tablet or any other reason?
2616 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Since you are already on medication I suggest you talk to your treating Psychiatrist and convey your current symptoms to them. It is possible that some changes in medication dosages will help improve the symptoms. As they are familiar with your history it is always better to have a discussion with them regarding this situation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Stomach burning treatment Acid burning stomach pain Burning of stomach after eating
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.